# SDR 97ZZZX4740

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N752JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 752
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079005
- Condition: Failed
- Location: Start/Gen
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR PORTION OF STARTER/GENERATOR FAILED.  UNIT FAILED UNDER NORMAL OPERATION AND LOAD.  SUSPECT DIODE FAILED.
